# SDR FDEA202204251330

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 680 FOUND CORROSION ON  BEAM EXISTING REPAIR LBL22-RBL12 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0368538,  SECTION 43, FLOOR BEAM ASSY, STA 680, UPPER CHORD,  LBL 25 TO RBL 12, CORROSION, REPAIR      MAJOR REPAIR
